| Catalog Number |
7576545 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.X-ray review results: post-op x-rays from l4-l5 tlif were provided.An interbody graft is present.By report, there is a separation of the screw head from the shank.It is not appreciable on these images.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient presented with back pain; and underwent posterior lumbar interbody fusion at l4-l5.On an unknown date, post-op, the head and the body of the screw got separated.Hence, a revision surgery was performed, in which the broken screw was completely explanted.